# SDR AALA20131127002

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 64,913 hours, 33,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CONTROLLED BY BATTERY PACK B5-28 INOPERATIVE ON TEST.  R & R BATTERY CHARGER AT B5-28, OPERATIONS CHECKED NORMAL
